# SDR SWIA201127457

- Difficulty date: August 29, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 20,763 hours, 16,398 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WITH NOSE LANDING GEAR NOT RETRACTING.  (FLT 4771)  REPLACED THE NLG SELECTOR VALVE.  PN 750006000, SN OFF 2110.
